# SDR SIMA200712801

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 11,471 hours, 8,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ON CONNECTOR P350 WIRE NUMBER THREE IAW EMB WM 33-50-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
